MathSciNet Relay Station
MathSciNet bibliographic data
MR939084 54H25 (54C60)
Imdad, M.; Khan, M. S.; Sessa, S. On some weak conditions of commutativity in common fixed point theorems. Internat. J. Math. Math. Sci. 11 (1988), no. 2, 289–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement